# SDR QXEA200701312

- Difficulty date: August 10, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT WING FRONT SPAR LOWER CAP HAS FRETTING CORROSION AT YW 134.00 - YW 137.  REPAIRED IAW RD8-57-1150 AND SRM 51-20-36.
